Prime divisors of thin sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)331-333
JournalThe American mathematical monthly
Volume119
Issue number4
DOIs
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Cite this

Prime divisors of thin sequences. / Elsholtz, Christian.

In: The American mathematical monthly, Vol. 119, No. 4, 2012, p. 331-333.

Research output: Contribution to journalArticleResearchpeer-review

@article{335550a075484ddf8ddae3455c714556,
title = "Prime divisors of thin sequences",
author = "Christian Elsholtz",
year = "2012",
doi = "10.4169/amer.math.monthly.119.04.331",
language = "English",
volume = "119",
pages = "331--333",
journal = "The American mathematical monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "4",

}

TY - JOUR

T1 - Prime divisors of thin sequences

AU - Elsholtz, Christian

PY - 2012

Y1 - 2012

UR - http://www.jstor.org/stable/10.4169/amer.math.monthly.119.04.331

U2 - 10.4169/amer.math.monthly.119.04.331

DO - 10.4169/amer.math.monthly.119.04.331

M3 - Article

VL - 119

SP - 331

EP - 333

JO - The American mathematical monthly

JF - The American mathematical monthly

SN - 0002-9890

IS - 4

ER -